# SDR AALA20180423002

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 7,784 hours, 2,955 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY DOOR DAMPER CYLINDER PRESSURE IS LOW. SERVICED THE CYLINDER IAW AMM 52-10-00.
